# SDR UPS07M50094

- Difficulty date: May 18, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 889-919
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN-SEAT TRACK BETWEEN STA889-919 RBL=107 FOUND CORRODED.  REMOVAL C/OUT ON SEAT TRACK AREA TO EXECUTE REPAIR AS NECESSARY.  REPAIRED S/TRACK SPLICE HAT AND SPLICE PLATE FAB PER SRM 53-70-00.V2.R 38.  PICKED UP HOLES FOR FAB PARTS PER SRM 51-31-01.V2.R38.  FAB PARTS ALODINE AND PAINTED PER SRM 51-21-01.R38.  FAB  PARTS OK TO INSTALL.  SEAT TRACK INSTALLED PER SRM 51-31-01V2.R38, FOUND SATIS.
